# SDR 2008UALA02110

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FUSELAGE CUTOUT BS 294.5 L-ANGLE CRACKED AT AFT END BELOW THE RADIUS AT S10L. MAJOR REPAIR ACCOMPLISHED:  REPLACED I-B 'H' STRAP, AUX INTERCOSTAL ANGLE, INTERCOSTAL WEB & CLIPS & INSTALLED FRAME WEB REPAIR DOUBLER.
